I am a 35-year-old male with a weight of 90 kg and a height of 5.10 feet. I have an issue with swelling in the stomach for the past two days and have pain on the sides. I am not able to breathe smoothly. I also get pain while pressing it so that I cannot stand and sit properly. I currently take Nexpro Fast 40.
Welcome to icliniq.com.
Well, it seems to be due to gastritis. Given your weight and use of Nexpro (Esomeprazole), a proton pump inhibitor tends to cause bacterial overgrowth in the small bowel and gaseous symptoms.
You can try,
Tablet Itopride SR 150 mg half an hour before meals. And try to reduce weight.
This above information would help me establish whether it is ulcer disease in the stomach or gastroesophageal reflux disease GERD. And use the above medication for two weeks and follow-up. If you have any concerns now, you can ask me.
The management is a bit different between both. However, weight loss would help you in both these conditions.
Was this answer helpful?|
Query: Hi doctor, Four months back, I had issues of stomach bloating and frequent bowel movement. My DP did an endoscopy and found out the I had erythematous gastritis. He had prescribed medicine for one month. The issue of stomach bloating and frequent bowel movement issue got resolved. But now and then ... Read Full »
Query: Hello doctor, I am 33 years old. From the last few days, I am suffering from GERD. I feel something is stuck in my throat and even if I take water this feeling never goes. Also, I feel a loud sound in my stomach before and after lunch and formations of gas. I took Reblet D, Eristozyme tables and Su... Read Full »
Query: Hello doctor, I was diagnosed with acute gastritis a few weeks ago. There was no pain while taking the pills but now they are over, the pain has started again. The doctors said that I do not need to be on them anymore. Is it possible that the pain is related to gastritis? Read Full »
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now